I. Barany, R. Meshulam, E. Nevo and M. Tancer,
Pach's selection theorem does not admit a topological extension,
Discrete Comput. Geom.   pdf

R. Meshulam and M. Raussen, Homology of spaces
of directed paths in Euclidean pattern spaces.
A Journey through Discrete Mathematics, A Tribute
to Jiri Matousek, Springer (2017), 593-614.   pdf

A. Abu-Fraiha and R. Meshulam,
Betti numbers of complexes with highly connected links,
Journal of Combinatorial Theory Ser. A., 147(2017) 27-40.   pdf

A. Lubotzky, R. Meshulam and S. Mozes,
Expansion of building-like complexes,
Groups, Geom. Dyn., 10(2016) 155-175.   pdf

A. Lubotzky and R. Meshulam, Random Latin squares and
2-dimensional expanders, Adv. Math., 272(2015) 743-760.   pdf

R. Meshulam, Uncertainty Principles and Sum Complexes,
Journal of Algebraic Combinatorics, 40(2014) 887-902.   pdf

L. Aronshtam, N. Linial, T. Luczak and R. Meshulam,
Collapsibility and Vanishing of Top Homology in Random
Simplicial Complexes, Discrete Comput. Geom., 49(2013) 317-334.   pdf

R. Meshulam, Homology of balanced complexes via the Fourier transform,
Journal of Algebraic Combinatorics, 35(2012) 565-571.   pdf

N. Linial, R. Meshulam and M. Rosenthal,
Sum complexes - a new family of hypertrees,
Discrete Comput. Geom., 44(2010) 622-636.   pdf

G. Kalai and R. Meshulam, Leray numbers of projections
and a topological Helly type theorem,  
J. Topology,   1(2008) 551-556. pdf

R. Meshulam, On the homological dimension of lattices,
Order,   25(2008) 153-155. pdf

R. Meshulam and N. Wallach, Homological connectivity of
random k-dimensional complexes,  
Random Struct. Algorithms,   34(2009) 408-417.   pdf

A. Lubotzky and R. Meshulam, A Moore bound for simplicial
complexes,   Bull. London Math. Soc.,  39(2007) 353-358. pdf

G. Kalai and R. Meshulam, Intersections of Leray complexes
and regularity of monomial ideals,
Journal of Combinatorial Theory Ser. A.,  113(2006) 1586-1592.   ps

R. Aharoni, E. Berger and R. Meshulam, Eigenvalues and homology of
flag complexes and vector representations of graphs,
Geometric and Functional Analysis, 15(2005)  555-566.   ps

G. Kalai and R. Meshulam, A topological colorful
Helly theorem,   Adv. Math.,  191(2005) 305-311.   ps

N. Linial and R. Meshulam, Homological connectivity of
random 2-complexes,   Combinatorica,  26(2006) 475-487.   ps

R. Meshulam, Domination numbers and homology,
Journal of Combinatorial Theory Ser. A.,  102(2003) 321-330.   ps

N. Alon, G. Kalai, J. Matousek and R. Meshulam, Transversal
numbers for hypergraphs arising in geometry,  Adv. Appl.
Math.,  29(2002) 79-101.  ps

R. Meshulam, The clique complex and hypergraph matching,
Combinatorica,  21 (2001) 89-94.   ps


R. Meshulam, An uncertainty inequality for finite
abelian groups,   European J. of Combinatorics,  27(2006) 63-67.   ps

R. Meshulam and A. Wigderson, Expanders in group algebras,
Combinatorica,  24(2004) 659-680.   ps

J. Kahn and R. Meshulam, On the number of group-weighted matchings,
J. of Algebraic Combinatorics, 7(1998) 285-290.   ps

N. Cohen and R. Meshulam, A geometrical problem arising in a signal
restoration algorithm, J. Fourier Analysis Appl.  4(1998) 643-650.   pdf

R. Meshulam, On subsets of finite abelian groups containing no 3-term arithmetic
progressions, Journal of Combinatorial theory Ser. A. , 71(1995) 168-172.   ps

R. Meshulam, An uncertainty inequality for groups of order pq,
European J. of Combinatorics, 13(1992) 401-407.   pdf

J. Kahn and R. Meshulam, On mod p transversals,
Combinatorica, 11(1991) 17-22.   pdf

N. Alon, N. Linial and R. Meshulam, additive bases of
vector spaces over prime fields, Journal of Combinatorial
Theory Ser. A., 57(1991) 203-210.   pdf

R. Meshulam, An uncertainty inequality and zero subsums,
Discrete Mathematics, 84(1990) 197-200.   pdf


R. Meshulam, Maximal rank in matrix spaces
via graph matchings,   Linear Algebra and Appl., 529(2017) 1-11.   pdf

R. Meshulam and P. Semrl, Minimal rank and reflexivity
of operator spaces,   Proc. Amer. Math. Soc., 135(2007) 1839-1842.   ps

B. Gelbord and R. Meshulam, Spaces of singular matrices and matroid parity,
European J. of Combinatorics,   23(2002) 389-397.   ps

R. Meshulam and P. Semrl, Locally linearly dependent operators,
Pacific J. of Math.,  203(2001) 441-459.  ps

B. Gelbord and R. Meshulam, Spaces of p-vectors of bounded rank,
Israel J. of Math.   126 (2001) 129-139.  ps

R. Meshulam and N. Radwan, On linear subspaces of nilpotent elements
in a Lie algebra, Linear Algebra Appl. , 279(1998) 195-199.   ps

R. Meshulam, On 2-parameter families of symmetric matrices,
Linear Algebra Appl. , 216(1995) 93-96.   pdf

R. Meshulam, Spaces of Hankel matrices over finite fields,
Linear Algebra Appl. , 218(1995) 73-76.   ps

S. G. Hwang and R. Meshulam, An inequality for
subpermanents of positive semidefinite hermitian matrices,
Linear and Multilinear Algebra, 38(1995) 177-180.   ps

R. Meshulam, On k-spaces of real matrices,
Linear and Multilinear Algebra, 26(1990) 39-41.   pdf

R. Meshulam, On two extremal matrix problems,
Linear Algebra Appl. , 114/115(1989) 261-271.   pdf

R. Meshulam, On the maximal rank in a subspace of matrices,
Quart. J. Math Oxford, 36(1985) 225-229.   pdf


R. Meshulam and J. Sonn, A quantitative version of a lemma of
Shafarevich-Ishkanov, Comm. Algebra, 27(1999) 1255-1259.    ps

R. Meshulam, On products of projections,
Discrete Math., 154(1996) 307-310.   ps

R. Aharoni, L. Linial and R. Meshulam, On the trace of
incompatible vectors, Congressus Numerantium, 113(1996) 15-18.   pdf

M. Katchalski and R. Meshulam, An extremal problem for families
of pairs of subspaces, European J. of Combinatorics, 15(1994) 253-257.   ps

R. Meshulam, On families of faces in discrete cubes,
Graphs and Combinatorics, 8(1992) 287-289.   ps

N. Alon, D. Kleitman, R. Lipton, R. Meshulam, M. Rabin and J. Spencer,
Set systems with no union of cardinality 0 modulo m,
Graphs and Combinatorics, 7(1991) 97-99.   pdf